Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

antidepressants and side effects

Posted by AMY on November 21, 1999, at 1:43:28

Dear Dr. Bob,

My doctor recently put my on some antidepressants he first put me on Paxil sor a week then he recently switched me to Effexor and he first gave me the take home start up kit which includes the first week you take 25 mg then the second week you take the 37.5 mg and he recently about two weeks ago or so he gave me the dosge of 150mg ; i take this medication once a day usually at night my only two questions are one when taking this medication how long are the side effects suppose to last because recently i have been really tired like exhaursted during the day and really tired at ngiht . I usually go to bed around 12am on the week days, but ever since i have been taking this medication i am getting tired rather early in the evening. I have read where you may be tired for the first few weeks just so the medication can get into your blood steam and so forth, but i didn't think i still would be tired for this long. Also while being on this medication i read that you can't have a lot of caffene while on this medicaton and i havent had any for the past three weeks but i am still getting really bad headaches. I also read that one of the side effects is headaches but, usually it takes about 2 weeks to let the caffene relaease from your system but i am still haveing headaches > Do you have any suggetions on why any of these things are stll occuring and do you have any suggestions or ideas that i can do or maybe try methods to get rid of my bad headaches. i have been taking excedrene but it' not really helping at all. Also after being on the medication for a few weeks i have noticed that my thoughts are gone for instance if i were talking to you i can understand you but my thoughts have been erased from my head . I feel as though someone has erased my hard drive sort of like a computer thing but someone has erased my memory. Do you have any suggestions on how to get my mind working again.
Thanks for any help you might give me and i also thank you for taking the time to read my E-mail

Thanks again,

e mail address (




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AMY thread:15580